# SDR TRBA201120211

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 20,801 hours, 23,764 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 6411343
- Part serial: N7114N7100
- Condition: Inoperative
- Location: Overtemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WHILE ON TAXI THE NR1 BLEED OVERHEATED AND AT THE SAME TIME THE CREW DETECTED A SLIGHT ODOR OF FUMES ENTER THE COCKPIT.  THE FUMES QUICKLY DISAPATED WHEN THE NR1 PACK AND NR1 BLEED WERE TURNED OFF.  THE ACFT WAS REMOVED FROM SERVICE.  REPLACED THE OVER TEMPERATURE SWITCH ON THE LT SIDE IAW JIC 36-11-61.  THE GROUND RUN-UP WAS FOUND TO BE WORKING PROPERLY.  THE ACFT WAS RETURNED TO SERVICE.
